Ask Your Own Medical Question. Comment Vote up Report. A metallic taste is one of the most common types of dysgeusia. JustAnswer in the News: Medications often bring on dysgeusia by altering the way the body detects food, giving it bitter, salty or metallic taste. I had cough, runny nose and slight fever a week back. All material available on eHealthMe. Our tools are simple to use, anonymous and free.
Sign Up Today!
The following antibiotics sometimes cause a metallic taste: Clarithromycin Tablet Side Effects. I did a Google search on it and loss of taste, and boom! God bless you as well! Captopril Capotenone of many different ACE inhibitors, causes taste disturbances in approximately 2 to 4 percent of people taking the drug, according to the U.
Along with their desired actions, medications can also produce unwanted side effects. I am concerned about reducing stomach acid as it can also be beneficial. No more for me.
Other drugs that have the same active ingredients e. It's been happen for a couple of days. Please enter a valid email address. There was a problem adding your email Try again. Compare famotidine, ranitidine, calcium carbonate, and. Im new to the group cause im looking to find some answers because ive yet to find, Ive been dealing with some type of adrenal insufficiency for several years now and cant seem to get healthy know matter what i try, Ive done the vitamins, glandulars, and even Login Contact Us Search.
ACE means angiotensin-converting enzyme.
The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts. The use of the eHealthMe site and its content is at your own risk.
Do you only have the metallic taste when your allergies flare up or is it all the time?